Is your medication to blame for changes in appetite?

September 13, 2019 Providence Nutrition Team

Have your eating habits changed over time? Do you find yourself skipping meals and avoiding your favorite foods because they just don’t taste the same? Or are you at the opposite end of the spectrum—eating nonstop and worried you’ll never feel full again?

It may be your prescription medication.

Whether you’ve recently started a medication or are on a regular regime, here are 3 ways your appetite may be affected by the medications you take.

Find a doctor

The experts in nutrition at Providence can help you balance the effects of your medication with your diet and eating. Search for nutrition services doctor in our regional directory or find a location near you:

Alaska

California

Montana

Oregon

Washington

Related Resources

5 tips to manage your hunger

10 tips for becoming a healthy meal prep expert

Four medications that can affect your memory

Are your medications causing nutrient deficiency?

This information is not intended as a substitute for professional medical care. Always follow your healthcare professional's instructions.

About the Author

We are all about food! The Providence Nutrition Team loves to talk about and share our expertise on how to help you find the right diet, food types and maintenance tactics to help you live life to the fullest...while also enjoying the best foods that mother nature has to offer.

More Content by Providence Nutrition Team
Previous Article
Is broken heart syndrome real?
Is broken heart syndrome real?

We’ve all heard of having a broken heart, but did you know it’s a real medical condition? [3 MIN READ] ...

Next Article
Hurricane Dorian
Hurricane Dorian

It is deeply saddening to watch the news and see the human suffering and devastation in the Bahamas and the...